MathSciNet Relay Station
MathSciNet bibliographic data
MR1091658 60G42 (60F10)
Račkauskas, A. On probabilities of large deviations for martingales. Litovsk. Mat. Sb. 30 (1990), no. 4, 784--795; translation in Lithuanian Math. J. 30 (1990), no. 4, 376–384 (1991)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement